# SDR DALA1129366306

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 91,653 hours, 11,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND AN EMERGENCY PATH LIGHT AT DOOR 4 RT INOPERATIVE. MX RECONNECTED AWIRE.  OPS CHECK WAS GOOD.
